Issue
Volume 13, Number 2

Articles in the Issue:

Regular Articles:
Ya-xiang Yuan and Richard H. Byrd
Non-Quasi-Newton Updates For Unconstrained Optimization
J. Comp. Math., 13 (1995), pp. 95-107. Abstract
pdf
Full Article

Ming Wang
LInf Convergence Of Quasi-Conforming Finite Elements For The Biharmonic Equation
J. Comp. Math., 13 (1995), pp. 108-122. Abstract
pdf
Full Article

Bai-nian Lu
A Finite Difference Method For The Model Of Wheezes
J. Comp. Math., 13 (1995), pp. 123-129. Abstract
pdf
Full Article

Jia-song Wang and Sheng-rong Tang
Huber's M-Estimator On Underdetermined Problems
J. Comp. Math., 13 (1995), pp. 130-143. Abstract
pdf
Full Article

Jian Li and Ben-yu Guo
Fourier-Legendre Spectral Method For The Unsteady Navier-Stokes Equations
J. Comp. Math., 13 (1995), pp. 144-155. Abstract
pdf
Full Article

I. D. Coope and C. J. Price
A Modified Bfgs Formula Maintaining Positive Definiteness With Armijo-Goldstein Steplengths
J. Comp. Math., 13 (1995), pp. 156-160. Abstract
pdf
Full Article

Tian-de Guo and Shi-quan Wu
Predictor-Corrector Algorithm For Convex Quadratic Programming With Upper Bounds
J. Comp. Math., 13 (1995), pp. 161-171. Abstract
pdf
Full Article

Tian-xiao Zhou
The Partial Projection Method In The Finite Element Discretization Of The Reissner-Mindlin Plate Model
J. Comp. Math., 13 (1995), pp. 172-191. Abstract
pdf
Full Article